Homogeneous Turbulence in Bubbly Flows - Archive ouverte HAL Access content directly
Journal Articles Journal of Fluids Engineering Year : 1991

Homogeneous Turbulence in Bubbly Flows

No file

Dates and versions

hal-02482965 , version 1 (18-02-2020)

Identifiers

Cite

M. Lance, Jean-Louis Marié, J. Bataille. Homogeneous Turbulence in Bubbly Flows. Journal of Fluids Engineering, 1991, 113 (2), pp.295-300. ⟨10.1115/1.2909495⟩. ⟨hal-02482965⟩
20 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More